# SDR SWAA2021112939405

- Difficulty date: November 1, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES 18 E/A ON ACCESS PANEL 140BF LOCATED AT AFT CARGO COMPARTMENT.  FABRICATE FLOOR PANEL 140BF IAW  AMM 25-52-01-201-801, & DWG 453A2610-7, SHEET 7, REV C.
